Alert archive / New York / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 13, NWS Binghamton, NY

June 8, 20154 counties in New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jun 8, 2015, 12:31 PM EDT for 4 counties in New York. It was in force for 59 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 12:31 PM EDT (16:31 UTC)
Expired
Jun 8, 2015, 1:30 PM EDT
In force
59 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cayuga County, NY, Onondaga County, NY, Seneca County, NY, Yates County, NY

The radar

The Binghamton radar (KBGM), 106 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 12:45 PM EDTTSTM WND DMGWaterloo, NYTREES AND WIRES DOWN
Jun 8, 12:50 PM EDTTSTM WND DMGSeneca Falls, NYTREES AND WIRES DOWN
Jun 8, 12:54 PM EDTTSTM WND DMGCayuga, NYFEW TREES DOWN
Jun 8, 1:05 PM EDTTSTM WND DMGLiverpool, NYTREES DOWN
Jun 8, 1:40 PM EDTTSTM WND DMGLiverpool, NYTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

354 
WUUS51 KBGM 081631
SVRBGM
NYC011-067-099-123-081730-
/O.NEW.KBGM.SV.W.0013.150608T1631Z-150608T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1231 PM EDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ONONDAGA COUNTY IN CENTRAL NEW YORK...
  NORTHWESTERN SENECA COUNTY IN CENTRAL NEW YORK...
  NORTHWESTERN CAYUGA COUNTY IN CENTRAL NEW YORK...
  NORTHWESTERN YATES COUNTY IN CENTRAL NEW YORK...

* UNTIL 130 PM EDT

* AT 1230 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MONTEZUMA...OR 9 MILES NORTH OF SENECA FALLS...MOVING NORTHEAST AT
  55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  JORDAN AROUND 1240 PM EDT.
  BALDWINSVILLE...LYSANDER AND PLAINVILLE AROUND 1245 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4276 7720 4277 7697 4301 7696 4303 7650
      4323 7647 4323 7630 4320 7628 4324 7627
      4320 7622 4322 7620 4327 7621 4325 7617
      4311 7609 4273 7697 4265 7737
TIME...MOT...LOC 1630Z 238DEG 75KT 4304 7677 

HAIL...<.75IN
WIND...60MPH
 
$$

MSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 11:10 AM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 8, 11:10 AM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1110 AM EDT MON JUN 8 2015

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL BE PREVALENT THROUGH
TONIGHT...AHEAD OF A SLOW MOVING COLD FRONT. A FEW STRONG TO
SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH
LOCALLY GUSTY WINDS AND HEAVY RAINFALL. SHOWERS WILL BECOME MORE
WIDELY SCATTERED ON TUESDAY...WITH DRIER WEATHER EXPECTED ON
WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...

1055 AM UPDATE...TRICKY SCENARIO UNFOLDING...WE HAVE AN
ENVIRONMENT WITH VERY STRONG SHEAR (FAVORABLE FOR SEVERE WEATHER)
BUT STILL A LOT OF CLOUD COVER WHICH MAY ACT TO LIMIT HOW UNSTABLE
WE GET. THAT SAID, SEE AT LEAST SOME BREAKS OCCURRING SO STILL A
POTENTIAL THAT STORMS INITIATED BY SHORTWAVE/HEATING COULD BECOME
SEVERE, POSSIBLY EVEN SUPERCELLULAR, IF WE GET ENOUGH HEATING. FOR
THIS REASON BEEFED UP ENHANCED WORDING IN GRIDS TO MORE
EXPLICITLY MENTION SEVERE THUNDERSTORM THREAT FOR THIS AFTERNOON.
DAMAGING WINDS STILL LOOK TO BE THE BIGGEST THREAT BUT HEAVY RAIN,
HAIL, EVEN TORNADIC DEVELOPMENT CAN'T BE RULED OUT GIVEN THE VERY
STRONG DEEP LAYER SHEAR. THINKING IS INITIAL THREAT WILL BE
HIGHEST AROUND 18Z OVER THE FINGER LAKES REGION AS INITIAL
SHORTWAVE MOVES IN FROM WESTERN NY WITH HIGHEST SEVERE WEATHER
THREAT MIGRATING SOUTH BY LATER THIS AFTERNOON INTO THIS EVENING.

430 AM UPDATE... AN ACTIVE PD MAY BE ON TAP FOR CNY/NE PA.

A BATCH OF SHWRS AND ISOLD/ELEVATED THUNDER IS PUSHING THROUGH THE
FA THIS MRNG...ASSOCD WITH STG WAA FORCING AND THE PASSAGE OF A
WEAK S/WV AT MID-LVLS OF THE ATMOSPHERE. ACRS OUR NRN ZNS (THE NRN
FINGER LAKES...MOHAWK VLY...AND SRN TUG HILL RGNS)...SHWRS AND
EMBEDDED THUNDER SHOULD REMAIN FAIRLY NUMEROUS THROUGH THE MRNG
HRS...CLOSER TO THE ACTUAL SFC WARM FRNT AND RIBBON OF ISEN LIFT.
MEANWHILE...ACRS THE SRN TIER AND NE PA...SHWRS WILL BE MORE SCTD
IN NATURE...WITH A FEW BREAKS OF SUNSHINE EVEN PSBL INTO EARLY
AFTN...SPCLY OVER PTNS OF NE PA AND OUR WRN CATSKILL ZNS.

THE MOST INTERESTING PD IS THIS AFTN AND EVE...AS THE COMBO OF
DAYTIME HEATING AND HGT FALLS ALOFT...AT THE LEADING EDGE OF AN
UPR-LVL TROUGH...DESTABILIZES THE ATMOSPHERE. CURRENTLY...WE
PROJECT THE GREATEST INSTABILITY TO RESIDE OVER NY'S SRN TIER AND
NE PA...WHERE ML CAPES COULD APPROACH 1000-1500 J/KG. GIVEN MORE
PERSISTENT CLDS/PCPN...OUR NRN/FAR WRN ZNS SHOULD REMAIN MORE
STABLE. WE FEEL THE NAM AND RGNL GEM HAVE A MUCH BETTER HANDLE ON
THE EVOLVING CAPE PROFILES...WITH THE GFS/RAP/HRRR MODELS TOO
LOW...AS HAS BEEN THE CASE MANY TIMES THE LAST SVRL WEEKS.
ALSO...WIND FIELDS ARE FAIRLY IMPRESSIVE...WITH GOOD NWP AGREEMENT
ON 0-1/0-3/0-6 KM SHEARS OF 20/35/40 KT RESPECTIVELY...BY LATE
AFTN/EARLY EVE. SUCH AN ENVIRONMENT...IF REALIZED...COULD SUPPORT
A FEW ROTATING SUPERCELLS...WITH SPC SSEO GRAPHICS INDICATING THIS
POTENTIAL. OUR IN-HOUSE SVR WX ANALOG SYSTEM IS ALSO SHOWING THE
PSBLTY OF ISOLD TORNADIC SUPERCELLS. ALL OF THIS WILL HAVE TO BE
CLOSELY WATCHED LTR TDY...SPCLY AFTER 2-3 PM...AND ALSO NEAR AND E
OF I-81...AS WELL AS NEAR AND S OF I-88.

BESIDES THE SVR WX POTENTIAL...ATMOSPHERIC INGREDIENTS ALSO
SUPPORT HEAVY CONVECTIVE RAINFALL...SPCLY THIS EVE AFTER 6-8 PM.
PROGGED PWAT VALUES (1.75-2") ARE CLOSE TO 200% OF NORMAL...WITH
DEEP WCD'S (10-12 K FT)...AND FAIRLY SMALL MBE VECTORS (PSBL
TRAINING/REPEAT CELLS). SLUGGISH APPROACH OF THE MAIN SFC FRNT
(DEEP-LYRD FLOW NEARLY PARALLEL TO IT) AND CONTINUED ENTRANCE RGN
UPR JET DYNAMICS OVERNIGHT...COULD KEEP THE THREAT OF LOCALLY HVY
RAIN GOING THROUGH MUCH OF THE EVE (NEAR OR EVEN PAST
MIDNIGHT)...UNTIL MORE ROBUST CONVECTIVE ELEMENTS/RAIN RATES START
TO WEAKEN WITH SLOW DIURNAL STABILIZATION.

IF A SPECIFIC TARGET AREA BCMS MORE CONCRETE LTR TDY OR THIS
EVE...THEN A FF WATCH WOULD BE CONSIDERED. UNTIL THEN...WE'LL
SIMPLY CONTINUE TO MENTION DUAL SVR WX/HVY RAIN THREAT IN THE
HWO.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
330 AM UPDATE...

WITH AN UPPER LEVEL TROF AXIS STILL TO OUR WEST, AND OUR AREA IN
THE FAVORABLE REGION FOR LIFT AHEAD OF THE TROF, STEADY RAIN WILL
CONTINUE THROUGH A GOOD CHUNK OF THE DAY. WHILE PWATS WHICH WILL
BE AROUND 1.5 INCHES EARLY SLOWLY DROP OFF, ANY ADDITIONAL
MODERATE PERIODS OF RAIN THROUGH MIDDAY MAY STILL CAUSE PROBLEMS
WITH FLOODING, ESPECIALLY IN AREAS THAT SEE HEAVY RAIN
TODAY/TONIGHT. RAIN WILL GRADUALLY LESSEN IN INTENSITY BY
AFTERNOON BUT WE DO NOT EXPECT ANY PERIOD OF DRYING UNTIL
TUESDAY NIGHT WHEN THE TROF AXIS MOVES TO OUR EAST BY 06Z WED.

WEAK SURFACE RIDGING WILL BRING DRIER WEATHER FOR THE FIRST HALF
OF WEDNESDAY. 0Z MODEL GUIDANCE IS A GOOD 12 HOURS FASTER WITH THE
NEXT SYSTEM WEDNESDAY EVENING. THE CANADIAN/GFS/NAM ALL BRING IN
PRECIP BY 0Z THURSDAY FROM STEUBEN COUNTY UP THROUGH THE NORTHERN
FINGER LAKES. INCREASED POPS WEDNESDAY AFTER 22Z TO ACCOUNT FOR
THIS.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
330 AM UPDATE...

WITH THE MAIN FOCUS ON SEVERE AND FLOOD POTENTIAL TODAY/TONIGHT,
JUST TOOK A QUICK LOOK AT THE EXTENDED. OVERALL WE ARE IN GOOD
SHAPE. AFTER A WEAKER SYSTEM THURSDAY EXITS, WE SHOULD SEE SOME
DRY WEATHER THURSDAY NIGHT INTO THE FIRST PART OF FRIDAY. THE NEXT
SYSTEM BRINGS UNSETTLED WEATHER BACK TO THE REGION FRIDAY
AFTERNOON AND NIGHT. MOST MODEL CONSENSUS IS THIS LINGERS INTO
PART OF SATURDAY BUT AS OF NOW, DRIER WEATHER COULD ARRIVE AS
EARLY AS SATURDAY EVENING. THE PREVIOUS AFD IS BELOW...

130 PM UPDATE...

FOLLOWING WPC GUIDANCE. MODEL DIFFERENCES WITH EURO NOT IN. GFS
FASTER WITH THE FIRST SYSTEM LATE WED TO THU. A WEAK UPPER LEVEL
TROF MOVES ACROSS SE CANADA. A COLD FRONT GOES SE THROUGH THE CWA
THURSDAY. THE FRONT STALLS IN PA FRIDAY. AFTER THAT MODELS DIFFER
ON WHEN AND IF THE FRONT LIFTS BACK NE. UNSETTLED WITH
TEMPERATURES AT OR ABOVE NORMAL.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
12Z MON UPDATE... MVFR RESTRICTIONS CAN BE EXPECTED EARLY THIS
MRNG AT KELM/KITH/KBGM...WITH LWR CLDS IN THE VICINITY. AFTER
14-15Z...WE SHOULD SEE MAINLY UNRESTRICTED CONDS INTO EARLY AFTN.

THEREAFTER...FROM MID-AFTN INTO THIS EVE...SHWRS/TSTMS WILL
BECOME MORE FREQUENT...HENCE RENEWED DEVELOPMENT OF RESTRICTED
CONDS. WE INSERTED A TEMPO GROUP FOR TSRA AT
KELM/KITH/KBGM/KAVP...WITH JUST SHWRS FOR NOW AT KSYR/KRME.
RESTRICTIONS WILL CONTINUE OVERNIGHT...WITH WIDESPREAD SHWRS/ISOLD
EVE THUNDER.

GUSTY S TO SW WINDS THIS MRNG (LOCALLY 25-30 KT...SPCLY
KSYR)...WILL DECREASE A BIT BY LTR THIS AFTN AND TNT.

.OUTLOOK...

TUE...RESTRICTIONS POSSIBLE IN SCATTERED SHOWERS AND
THUNDERSTORMS.

TUE NIGHT-WED...MAINLY VFR.

WED NGT-FRI...RESTRICTIONS POSSIBLE AGAIN WITH THE POTENTIAL FOR
SHOWERS AND THUNDERSTORMS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MLJ
NEAR TERM...MLJ/PCF
SHORT TERM...HEDEN
LONG TERM...HEDEN/TAC
AVIATION...MLJ/TAC
Hazardous weather outlook, Jun 8, 5:41 AM EDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
541 AM EDT MON JUN 8 2015

NYZ009-015>018-022>025-036-037-090945-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-
541 AM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGH
TONIGHT...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THE
POTENTIAL IS THERE FOR LOCALLY HEAVY RAINFALL...AS STORMS COULD
MOVE REPEATEDLY OVER THE SAME LOCATIONS. EXPECT SHARP RISES ON
SOME SMALL STREAMS...WITH THE POTENTIAL FOR URBAN FLOODING...AND
EVEN FLASH FLOODING.

SOME OF THE STRONGER STORMS COULD ALSO PRODUCE GUSTY WINDS AND
HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ044>046-055>057-062-PAZ038>040-043-044-047-048-072-090945-
CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
541 AM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE ANTICIPATED...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. IT APPEARS THAT SOME OF THESE STORMS
COULD BECOME SEVERE...WITH DAMAGING WINDS AND HAIL POSSIBLE. AN
ISOLATED TORNADO CANNOT BE RULED OUT.

IN ADDITION...THE POTENTIAL IS THERE FOR LOCALLY HEAVY
RAINFALL...MAINLY TONIGHT...AS STORMS COULD MOVE REPEATEDLY OVER
THE SAME LOCATIONS. EXPECT SHARP RISES ON SOME SMALL
STREAMS...WITH THE POTENTIAL FOR URBAN FLOODING...AND EVEN FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

MJ

In the hours before

Special weather statement, Jun 8, 12:10 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1210 PM EDT MON JUN 8 2015

NYZ015-081715-
YATES NY-
1210 PM EDT MON JUN 8 2015

...STRONG THUNDERSTORMS WILL AFFECT YATES COUNTY  ...

* AT 1210 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR VINE VALLEY...OR 11 MILES SOUTHWEST OF CANANDAIGUA...MOVING
  EAST AT 60 MPH.

* STRONG WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

* THIS STRONG THUNDERSTORM WILL BE NEAR...
  MIDDLESEX AROUND 1215 PM EDT.
  POTTER AND RUSHVILLE AROUND 1220 PM EDT.
  BENTON AND FERGUSON CORNERS AROUND 1225 PM EDT.

LAT...LON 4267 7736 4270 7736 4276 7731 4276 7696
      4261 7693 4258 7737 4267 7737
TIME...MOT...LOC 1610Z 255DEG 54KT 4275 7738

MSE
Special weather statement, Jun 8, 12:20 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1220 PM EDT MON JUN 8 2015

NYZ015>018-022-081700-
SENECA NY-ONONDAGA NY-YATES NY-STEUBEN NY-SOUTHERN CAYUGA NY-
1220 PM EDT MON JUN 8 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN STEUBEN...
NORTHWESTERN ONONDAGA...SENECA...NORTHWESTERN CAYUGA AND YATES
COUNTIES  ...

* AT 1220 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CATO TO NEAR PHELPS
  TO MIDDLESEX TO 6 MILES NORTH OF I-86 EXIT 32...AND MOVING EAST AT
  55 MPH.

* WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

* STRONG THUNDERSTORMS WILL BE NEAR...
  WATERLOO...PENN YAN AND LYSANDER AROUND 1230 PM EDT.
  BALDWINSVILLE...SENECA FALLS AND HASKINVILLE AROUND 1235 PM EDT.
  MONTEZUMA...UNION SPRINGS AND COHOCTON AROUND 1240 PM EDT.
  AUBURN...ROMULUS AND THROOPSVILLE AROUND 1245 PM EDT.
  SENNETT...MELROSE PARK AND PRATTSBURG AROUND 1250 PM EDT.
  SKANEATELES AND JORDAN AROUND 1255 PM EDT.
  MARCELLUS...PULTENEY AND CAMILLUS AROUND 100 PM EDT.

LAT...LON 4248 7772 4257 7756 4258 7737 4267 7737
      4276 7727 4277 7697 4301 7696 4303 7650
      4323 7647 4321 7626 4324 7627 4324 7626
      4320 7622 4327 7621 4324 7615 4309 7615
      4288 7656 4247 7716 4238 7773
TIME...MOT...LOC 1620Z 261DEG 49KT 4323 7663 4290 7707 4270 7729 4239
7784

MSE

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:10 PM EDTSpecial Weather StatementBGMYates65 min
Jun 8, 12:20 PM EDTSpecial Weather StatementBGMCayuga, Seneca, Yates40 min
Jun 8, 12:44 PM EDTSevere Thunderstorm WarningBGMSeneca, Steuben, Yates61 min
Jun 8, 12:58 PM EDTFlash Flood WatchBGMCayuga, Madison, Oneida, Onondaga, Seneca, Steuben and 1 more4 hr
Jun 8, 12:59 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga, Seneca, Steuben, Yates61 min
Jun 8, 1:22 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga53 min
Jun 8, 1:30 PM EDTSevere Thunderstorm WarningBGMCayuga, Schuyler, Seneca, Steuben, Tompkins, Yates60 min
Jun 8, 1:49 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Madison, Oneida, Onondaga56 min
Jun 8, 2:43 PM EDTSpecial Weather StatementBGMChemung62 min
Jun 8, 2:54 PM EDTSevere Thunderstorm WarningBGMChemung, Steuben, Tioga51 min
Jun 8, 5:55 PM EDTSpecial Weather StatementBGMDelaware50 min
Jun 8, 6:39 PM EDTSpecial Weather StatementBGMSullivan96 min

Nearby

Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.